# SDR HEEA079791

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N911RS
- Make and model: Bolkms BK117A1
- Aircraft serial: S670
- Aircraft time: 7,559 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 504001790116
- Part serial: 531
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON GYRO FLAG STICKS. REPLACED WITH SERVICEABLE PART.
